BibTeX record journals/isci/HuSXF08

download as .bib file

@article{DBLP:journals/isci/HuSXF08,
  author    = {Tianming Hu and
               Sam Yuan Sung and
               Hui Xiong and
               Qian Fu},
  title     = {Discovery of maximum length frequent itemsets},
  journal   = {Inf. Sci.},
  volume    = {178},
  number    = {1},
  pages     = {69--87},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.ins.2007.08.006},
  doi       = {10.1016/j.ins.2007.08.006},
  timestamp = {Fri, 03 Apr 2020 17:07:15 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/HuSXF08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics